Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, KY

July 6, 2016Leslie County, Kentucky

NWS Jackson, KY issued this special weather statement at Jul 6, 2016, 7:21 PM EDT for Leslie County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 7:21 PM EDT (23:21 UTC)
Expired
Jul 6, 2016, 7:45 PM EDT
In force
24 min
Issued by
NWS Jackson, KY

County Leslie County, KY

The radar

The Jackson,KY radar (KJKL), 48 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

389 
WWUS83 KJKL 062321
SPSJKL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
721 PM EDT WED JUL 6 2016
 
KYZ117-062345-
LESLIE-
721 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT LESLIE...

AT 721 PM EDT...A STRONG THUNDERSTORM WAS OVER WENDOVER...OR OVER
HYDEN...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HYDEN...DALEY...CINDA...WOOTON...HOSEA...WENDOVER...SMILAX AND FREW. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3715 8346 3723 8331 3720 8328 3720 8326
      3718 8322 3716 8321 3715 8323 3714 8322
      3714 8323 3712 8320 3709 8342
TIME...MOT...LOC 2321Z 250DEG 19KT 3713 8337 

$$

JMW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:33 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 6, 3:33 PM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Jackson KY
333 PM EDT WED JUL 6 2016

.SHORT TERM...(This evening through Thursday night)
Issued at 333 PM EDT WED JUL 6 2016

Convection that was over central Indiana this morning held
together as it moved southeast through the day, with the remnants
of a broken line now approaching the NW part of the forecast
area. Scattered convection has also developed over the northern
and western part of the forecast area as the cap that was in place
earlier in the day now appears to be breaking. Shear is lacking
across the area right now, but surface based CAPE is in excess of
2500 J/kg. So far the strongest storms have remained near and
north of the Ohio river...and convective trends in our area have
been for showers and storms to begin growing, but then dissipate
rather quickly before becoming very strong. Storms should remain
rather unorganized for the next several hours but a few strong storms
are still possible in our area this evening.

A much more significant complex of storms is over western
KY, associated with a mid level short wave. This wave is moving
east. The 12z runs of the ECMWF, GFS and NAM suggest fairly
widespread showers and thunderstorms tonight, but the latest HRRR
shows the main convective complex now over western KY moving more
to the south. Will carry high rain chances tonight, but the main
severe and flash flood threat should remain to our west. This is
supported by the latest SPC and WPC outlooks.

With the passage of the short wave, only some disorganized
convection is expected on Thursday into Thursday night.

.LONG TERM...(Friday through Wednesday)
Issued at 333 PM EDT WED JUL 6 2016

The models were in decent agreement with the overall large scale
weather pattern to begin the extended. The current consensus is
centering around a large trough of low pressure that is progged to
move slowly eastward across the Great Lakes and into New England
over the weekend. Our weather maker would be the surface cold front
that will trail from the upper low and across Kentucky, Tennessee,
and Arkansas. The issue, initially at least, will be how much
moisture will be available for the front to work with, and its
distribution along the boundary. At this time, the decision was made
to go with isolated to scattered showers and storms Friday and
Friday night across the area, accounting for the presence of a slow
moving front and moisture feed from the Gulf of Mexico that will
interact with the boundary. The showers and storms should taper off
during the day on Saturday from north to south as the front sags
slowly southward into the Tennessee valley. Based on the latest
model guidance, most of eastern Kentucky should be dry Saturday
through late Sunday night, as a weak ridge of high pressure settles
over a large part of the area. We may see a few showers and storms
lingering along the Tennessee border over the weekend, as the front
will not be that far south. Our next good push of rain will most
likely be Monday through Tuesday night, as the boundary that is
forecast to go through our area Friday and Friday night, begins to
move back toward us as warm front. This boundary to looks to be a
slow mover as well, which would give us rain chances through mid
week. The issue once again will be the amount of lift, instability,
and moisture that will accompany the front as it moves through. That
being said, decided to go once again with fairly low precipitation
probabilities, to account for the models lack of agreement.

The period is still on track to start off very warm yet again as a
stagnant moisture laden air mass is still expected to be in place.
Highs on Friday could easily top out in the lower 90s for most
locations across eastern Kentucky. The rest of the extended should
feature near normal temperatures, with highs generally in the mid to
upper 80s each day and lows in the 60s each night. Friday night
looks to quite warm and muggy, with lows in the lower 70s on tap.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
ISSUED AT 135 PM EDT WED JUL 6 2016

Isolated showers were developing across the forecast area as of
1735Z. Some of these should develop into thunderstorms by 1830Z.
At the same time a broken line of thunderstorms from SW OH
extending southwest along the OH river continues to work east.
Based on current trends the broken like of thunderstorms should
move across the northern part of the forecast area this afternoon.
As such, will carry a brief thunderstorm in the SYM TAF this
afternoon based on current timing and trends. For the other TAF
sites thunder occurrence is much less certain this afternoon so
will carry VCTS for the remainder of the day for SJS, JKL, LOZ and
SME.

A complex of showers and thunderstorms is expected to move across
the area late tonight and early Thursday bringing lowering
visibility and ceilings. Once this complex passes IFR ceilings
should linger into the day on Thursday before gradually improving
to MVFR and then eventually VFR Thursday afternoon.

&&

.JKL Watches/Warnings/Advisories...
None.
&&

SHORT TERM...SBH
LONG TERM...AR
AVIATION...SBH
Hazardous weather outlook, Jul 6, 3:53 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
353 PM EDT WED JUL 6 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
353 PM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY. SOME THUNDERSTORMS COULD BECOME STRONG
TO SEVERE THIS EVENING WITH LOCALLY DAMAGING WINDS BEING THE MAIN
THREAT. IN ADDITION...THUNDERSTORMS COULD BRING LOCALIZED VERY
HEAVY RAIN...LEADING TO ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM THURSDAY THROUGH TUESDAY.

SOME THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING COULD BE STRONG
TO SEVERE WITH DAMAGING WINDS AND HEAVY RAIN BEING THE MAIN
THREATS.

ADDITIONALLY...VERY HUMID CONDITIONS WILL CONTINUE THROUGH THE END
OF THE WORK WEEK. ON FRIDAY...HEAT INDICES SHOULD APPROACH OR
REACH 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING
TONIGHT.

JP/SBH

In the hours before

Special weather statement, Jul 6, 6:07 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
607 PM EDT WED JUL 6 2016

KYZ085>087-062245-
KNOX-WHITLEY-BELL-
607 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT KNOX...WHITLEY...BELL...

AT 606 PM EDT...A STRONG THUNDERSTORM WAS OVER JULIP...OR NEAR
WILLIAMSBURG...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...BARBOURVILLE...PINEVILLE...DIXIE...NEVISDALE...
CLATE...DISHMAN SPRINGS...SWANPOND...SUTTONS MILL...KING...WOFFORD...
BRUSH CREEK...PACKARD...ARTEMUS...SILER...INDIAN CREEK...
MOUNTAIN ASH...TROSPER...OLD FLAT LICK AND EMLYN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 4 AND
10...AND BETWEEN MILE MARKERS 13 AND 17.
 U.S. HIGHWAY 25 EAST IN BELL COUNTY BETWEEN MILE MARKERS 7 AND 18.
 U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 1 AND 13.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3664 8414 3681 8419 3695 8373 3668 8365
TIME...MOT...LOC 2206Z 256DEG 27KT 3675 8408

GEOGERIAN
Special weather statement, Jul 6, 6:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
614 PM EDT WED JUL 6 2016

KYZ068-079-080-062245-
ROCKCASTLE-LAUREL-PULASKI-
614 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT ROCKCASTLE...LAUREL...PULASKI...

AT 614 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT VICTORY...OR 14
MILES EAST OF SOMERSET...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LONDON...SUBLIMITY CITY...HAZEL PATCH...BUNCH...PITTSBURG...BENT...
BILLOWS...BERNSTADT...EAST BERNSTADT...MOUNT VICTORY...HARE...
WOOD CREEK LAKE...GRADE...LUNER...CAMP WILDCAT...CARMICHAEL...
DYKES...PONGO AND LIVINGSTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY NEAR MILE MARKER 1.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 38 AND
53.
 KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
 KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 32 AND
40.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3701 8440 3710 8451 3731 8420 3711 8405
TIME...MOT...LOC 2214Z 244DEG 29KT 3710 8435

JMW
Special weather statement, Jul 6, 6:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
620 PM EDT WED JUL 6 2016

KYZ080-062245-
LAUREL-
620 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT LAUREL...

AT 620 PM EDT...A STRONG THUNDERSTORM WAS OVER KEAVY...OR 9 MILES
SOUTHWEST OF LONDON...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LONDON...MCHARGUE...DORTHAE...VOX...HIGHTOP...LILY...
LONDON-CORBIN AIRPORT...KEAVY...FARISTON...
LEVI JACKSON S.P. AND LYNN CAMP.

THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 29 AND 36.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3697 8419 3702 8424 3712 8404 3699 8399
TIME...MOT...LOC 2220Z 253DEG 17KT 3700 8416

JMW
Special weather statement, Jul 6, 6:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
639 PM EDT WED JUL 6 2016

KYZ068-069-080-086>088-111-114-116-117-062330-
JACKSON-ROCKCASTLE-LAUREL-KNOX-LEE-OWSLEY-BELL-LESLIE-HARLAN-CLAY-
639 PM EDT WED JUL 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JACKSON...ROCKCASTLE...
LAUREL...KNOX...LEE...OWSLEY...BELL...LESLIE...HARLAN...CLAY...

AT 639 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BUMMER TO NEAR NOETOWN...AND MOVING EAST AT 40 MPH.

WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LONDON...BARBOURVILLE...HARLAN...PINEVILLE...MANCHESTER...MCKEE...
MIDDLESBORO...LOYALL...WALLINS CREEK...SUNSHINE...HAZEL PATCH...
DONARO...BUSH...GIRDLER...SPRULE...CRESSMONT...COTTONGIN...IDA MAY...
BERTHA STATION AND STONY FORK JUNCTION.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 37.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 35 AND
47...AND BETWEEN MILE MARKERS 67 AND 68.
 KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 9 AND 11.
 U.S. HIGHWAY 25 EAST IN BELL COUNTY BETWEEN MILE MARKERS 1 AND 18.
 U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 1 AND 22.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3746 8435 3756 8392 3755 8390 3757 8389
      3759 8378 3672 8325 3670 8334 3667 8343
      3667 8353 3664 8358 3662 8364 3658 8369
      3658 8380
TIME...MOT...LOC 2239Z 261DEG 34KT 3741 8423 3666 8376

GEOGERIAN
Local storm report, Jul 6, 7:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
712 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     LILY                    37.02N 84.08W
07/06/2016                   LAUREL             KY   AMATEUR RADIO

            MULTIPLE TREES REPORTED DOWN.

&&

JMWIX
Special weather statement, Jul 6, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
721 PM EDT WED JUL 6 2016

KYZ117-062345-
LESLIE-
721 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT LESLIE...

AT 721 PM EDT...A STRONG THUNDERSTORM WAS OVER WENDOVER...OR OVER
HYDEN...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HYDEN...DALEY...CINDA...WOOTON...HOSEA...WENDOVER...SMILAX AND FREW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3715 8346 3723 8331 3720 8328 3720 8326
      3718 8322 3716 8321 3715 8323 3714 8322
      3714 8323 3712 8320 3709 8342
TIME...MOT...LOC 2321Z 250DEG 19KT 3713 8337

JMW

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:19 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne56 min
Jul 6, 5:33 PM EDTSpecial Weather StatementJKLBell57 min
Jul 6, 5:34 PM EDTAreal Flood AdvisoryJKLPulaski, Wayne3 hr
Jul 6, 5:40 PM EDTSpecial Weather StatementJKLPulaski35 min
Jul 6, 6:01 PM EDTSpecial Weather StatementJKLMcCreary29 min
Jul 6, 6:07 PM EDTSpecial Weather StatementJKLBell, Knox, Whitley38 min
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Whitley47 min
Jul 6, 6:14 PM EDTSpecial Weather StatementJKLLaurel31 min
Jul 6, 6:20 PM EDTSpecial Weather StatementJKLLaurel25 min
Jul 6, 6:39 PM EDTSpecial Weather StatementJKLBell, Clay, Jackson, Knox, Laurel, Owsley51 min
Jul 6, 7:33 PM EDTSpecial Weather StatementJKLRowan27 min

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.